Artículo

Giaroli, M.; Bihan, F.; Dickenstein, A."Regions of multistationarity in cascades of Goldbeter–Koshland loops" (2019) Journal of Mathematical Biology. 78(4):1115-1145
Estamos trabajando para incorporar este artículo al repositorio
Consulte el artículo en la página del editor
Consulte la política de Acceso Abierto del editor

Abstract:

We consider cascades of enzymatic Goldbeter–Koshland loops (Goldbeter and Koshland in Proc Natl Acad Sci 78(11):6840–6844, 1981) with any number n of layers, for which there exist two layers involving the same phosphatase. Even if the number of variables and the number of conservation laws grow linearly with n, we find explicit regions in reaction rate constant and total conservation constant space for which the associated mass-action kinetics dynamical system is multistationary. Our computations are based on the theoretical results of our companion paper (Bihan, Dickenstein and Giaroli 2018, preprint: arXiv:1807.05157) which are inspired by results in real algebraic geometry by Bihan et al. (SIAM J Appl Algebra Geom, 2018). © 2018, Springer-Verlag GmbH Germany, part of Springer Nature.

Registro:

Documento: Artículo
Título:Regions of multistationarity in cascades of Goldbeter–Koshland loops
Autor:Giaroli, M.; Bihan, F.; Dickenstein, A.
Filiación:Dto. de Matemática, FCEN, Universidad de Buenos Aires, and IMAS (UBA-CONICET), Ciudad Universitaria, Pab. I, Buenos Aires, C1428EGA, Argentina
Laboratoire de Mathématiques, Université Savoie Mont Blanc, Le Bourget-du-Lac Cedex, 73376, France
Palabras clave:Enzymatic cascades; Goldbeter–Koshland loops; Multistationarity; Sparse polynomial systems
Año:2019
Volumen:78
Número:4
Página de inicio:1115
Página de fin:1145
DOI: http://dx.doi.org/10.1007/s00285-018-1304-0
Handle:http://hdl.handle.net/20.500.12110/paper_03036812_v78_n4_p1115_Giaroli
Título revista:Journal of Mathematical Biology
Título revista abreviado:J. Math. Biol.
ISSN:03036812
Registro:https://bibliotecadigital.exactas.uba.ar/collection/paper/document/paper_03036812_v78_n4_p1115_Giaroli

Referencias:

  • Banaji, M., Pantea, C., The inheritance of nondegenerate multistationarity in chemical reaction networks (2018) SIAM J Appl Math, 78 (2), pp. 1105-1130
  • Basu, S., Pollack, R., Coste-Roy, M.F., (2007) Algorithms in real algebraic geometry, , Springer Science & Business Media, New York
  • Bihan, F., Santos, F., Spaenlehauer, P.J., A polyhedral method for sparse systems with many positive solutions (2018) SIAM J Appl Algebra Geom, , (,),., (, to appear
  • Catozzi, S., Di-Bella, J.P., Ventura, A.C., Sepulchre, J.A., Signaling cascades transmit information downstream and upstream but unlikely simultaneously (2016) BMC Syst Biol, 10 (1), p. 84
  • Conradi, C., Mincheva, M., Catalytic constants enable the emergence of bistability in dual phosphorylation (2014) J R Soc Interface, 11 (95), p. 20140158
  • Conradi, C., Flockerzi, D., Raisch, J., Multistationarity in the activation of a mapk: parametrizing the relevant region in parameter space (2008) Math Biosci, 211 (1), pp. 105-131
  • Conradi, C., Feliu, E., Mincheva, M., Wiuf, C., Identifying parameter regions for multistationarity (2017) PLoS Comput Biol, 13 (10)
  • Craciun, G., Feinberg, M., Multiple equilibria in complex chemical reaction networks: I. The injectivity property (2005) SIAM J Appl Math, 65 (5), pp. 1526-1546
  • Craciun, G., Feinberg, M., Multiple equilibria in complex chemical reaction networks: II. The species-reaction graph (2006) SIAM J Appl Math, 66 (4), pp. 1321-1338
  • De Loera, J.A., Rambau, J., Santos, F., (2010) Triangulations structures for algorithms and applications, , Springer, New York
  • Feliu, E., Wiuf, C., Enzyme-sharing as a cause of multi-stationarity in signalling systems (2012) J R Soc Interface, 9 (71), pp. 1224-1232
  • Feliu, E., Wiuf, C., Simplifying biochemical models with intermediate species (2013) J R Soc Interface, 10 (87), p. 20130484
  • Feliu, E., Knudsen, M., Andersen, L.N., Wiuf, C., An algebraic approach to signaling cascades with n layers (2012) Bull Math Biol, 74 (1), pp. 45-72
  • Flockerzi, D., Conradi, C., Subnetwork analysis for multistationarity in mass action kinetics (2008) J Phys Conf Ser, 138, p. 012006
  • Gatermann, K., Wolfrum, M., Bernstein’s second theorem and viro’s method for sparse polynomial systems in chemistry (2005) Adv Appl Math, 34 (2), pp. 252-294
  • Goldbeter, A., Koshland, D.E., An amplified sensitivity arising from covalent modification in biological systems (1981) Proc Natl Acad Sci, 78 (11), pp. 6840-6844
  • Goyal, Y., Jindal, G.A., Pelliccia, J.L., Yamaya, K., Yeung, E., Futran, A.S., Burdine, R.D., Shvartsman, S.Y., Divergent effects of intrinsically active mek variants on developmental ras signaling (2017) Nat Genet, 49 (3), p. 465
  • Holstein, K., Flockerzi, D., Conradi, C., Multistationarity in sequential distributed multisite phosphorylation networks (2013) Bull Math Biol, 75 (11), pp. 2028-2058
  • Joshi, B., Shiu, A., Atoms of multistationarity in chemical reaction networks (2013) J Math Chem, 51 (1), pp. 153-178
  • Kothamachu, V.B., Feliu, E., Cardelli, L., Soyer, O.S., Unlimited multistability and boolean logic in microbial signalling (2015) J R Soc Interface, 12 (108), p. 20150234
  • Li, L., Zhao, G.D., Shi, Z., Qi, L.L., Zhou, L.Y., Fu, Z.X., The ras/raf/mek/erk signaling pathway and its role in the occurrence and development of hcc (2016) Oncol Lett, 12 (5), pp. 3045-3050
  • Millán, M.P., Turjanski, A.G., Mapks networks and their capacity for multistationarity due to toric steady states (2015) Math Biosci, 262, pp. 125-137
  • Müller, S., Feliu, E., Regensburger, G., Conradi, C., Shiu, A., Dickenstein, A., Sign conditions for injectivity of generalized polynomial maps with applications to chemical reaction networks and real algebraic geometry (2016) Found Comput Math, 16 (1), pp. 69-97
  • Pérez Millán, M., Dickenstein, A., The structure of messi biological systems (2018) SIAM J Appl Dyn Syst, 17 (2), pp. 1650-1682
  • Singular, A., (2007) Computer algebra system for polynomial computations, , http://www.singular.uni-kl.de, See the SINGULAR homepage at
  • Wang, L., Sontag, E.D., On the number of steady states in a multiple futile cycle (2008) J Math Biol, 57 (1), pp. 29-52

Citas:

---------- APA ----------
Giaroli, M., Bihan, F. & Dickenstein, A. (2019) . Regions of multistationarity in cascades of Goldbeter–Koshland loops. Journal of Mathematical Biology, 78(4), 1115-1145.
http://dx.doi.org/10.1007/s00285-018-1304-0
---------- CHICAGO ----------
Giaroli, M., Bihan, F., Dickenstein, A. "Regions of multistationarity in cascades of Goldbeter–Koshland loops" . Journal of Mathematical Biology 78, no. 4 (2019) : 1115-1145.
http://dx.doi.org/10.1007/s00285-018-1304-0
---------- MLA ----------
Giaroli, M., Bihan, F., Dickenstein, A. "Regions of multistationarity in cascades of Goldbeter–Koshland loops" . Journal of Mathematical Biology, vol. 78, no. 4, 2019, pp. 1115-1145.
http://dx.doi.org/10.1007/s00285-018-1304-0
---------- VANCOUVER ----------
Giaroli, M., Bihan, F., Dickenstein, A. Regions of multistationarity in cascades of Goldbeter–Koshland loops. J. Math. Biol. 2019;78(4):1115-1145.
http://dx.doi.org/10.1007/s00285-018-1304-0